# SDR AALA20151002001

- Difficulty date: October 1, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 97,000 hours, 15,347 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Condition: Failed
- Location: Master Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN BATTERY CHARGER STATUS MSG DISPLAYED.  FLIGHT DECLARED AN EMER & DIVERTED WITHOUT FURTHER INCIDENT.  ACFT WAS REMOVED FROM SERVICE.    R & R BATTERY CHARGER IAW MM 24-31-02.
